Facebook Pixel
ask: 

Cramping 2 1/2 weeks after plan b....

By March 21, 2011 - 1:04pm
 
Rate This

I took plan b after unprotected sex with my husband 2 1/2 weeks ago, exaclty on my most fertile day (didnt realize that until later). Had possibly breakthrough bleeding one week after that, one week before my expected period. Now I'm 5 days late of my scheduled period and have been having minor cramping (which i rarely if ever get regularly) and slight nausea. Whenever I did have any cramping before AF it only lasted one day tops! Any imput as to what could be causeing the cramping?

Add a Comment184 Comments

EmpowHER Guest
Anonymous

Hello everyone!
I'll get right to the point. Me and my fiancé engaged in sexual intercourse 4 days after getting off of her period. I wore a condom but unfortunately, it broke, and I did not pull out. After finding out that the condom broke, I ran to the bathroom and grabbed a Plan b Pill that I kept just incase of emergency since she is not on birth control. She took the pill under 30 minutes after sex. It's been 2 weeks since the mishap, she is showing signs of side effects of the pill still, she doesn't throw up unless she is sick and today she almost vomitted for no reason, she is also saying she is tired and dizzy, her breasts are hurting her as well. I understand that these are side effects of the pill but they are also signs of pregnancy. Are we pregnant or is the pill still in her system??

August 17, 2016 - 2:51pm
HERWriter Guide (reply to Anonymous)

Hi Anon

Thank you for your post!

Emergency contraceptives are up to 95% effective for women under 176 pounds (it is less effective for women over 165 pounds and ineffective for women over 176 pounds) when taken as prescribed within the first 24 hours, so her risk is very small.

Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding. If she doesn't get her next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low.
Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

Best,
Susan

August 18, 2016 - 6:30am
EmpowHER Guest
Anonymous

Hi, so my boyfriend and I had unprotected sex but he didn't go inside of me, we were just both scared about the pre-cum thing; anyways we did that on July 30th and I took the pill I believe the next day, I know it was in between the 3 days it says to take it. And my boyfriend and I just had sex with a condom tonight August 11th and we took a break and then suddenly I had the worse cramps ever, I couldn't walk, i got really hot and felt nauseous. I don't know if it was the position we were using or he was going too hard but it felt like hell was burning in my lower stomach. I normally get my period at the end of the month so we will see...I just hope there is no chance of me being pregnant!?

August 11, 2016 - 9:37pm
EmpowHER Guest
Anonymous

Hi
Need help here.. I had unprotected sexual with my DH on 29th July and had the eCP on 1st August (3rd day after sex) may b 55 hrs after sex !! On 4th I experienced se spotting and again on 7,8,9 and till today some spotting as I wipe but all Peggy tests negative I did twice once each week.
I had last periods on 9th July so I m due now but no periods yet and I m experiencing heavy stomach cramps n back aches and bloated stomach ! Can I b pregnant??

August 10, 2016 - 11:33am
HERWriter Guide (reply to Anonymous)

Hi Anon!

Thanks for your post!

Emergency contraceptives are up to 95% effective for women under 176 pounds (it is less effective for women over 165 pounds and ineffective for women over 176 pounds) when taken as prescribed within the first 24 hours, so your risk is very small even if you waited 55 hours.

Side effects can include stomach aches, headaches, nausea and a generally feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding. If you don’t get your next period within a week of it’s expected date, another pregnancy test may be necessary although the risk is very low.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...
Best,
Susan

August 10, 2016 - 12:41pm
EmpowHER Guest
Anonymous

hi i have a problem. had naked grinding with my bf, no penetration but he ejaculated on the exterior of my vulva. I wiped it off. Got really scared and took plan B 16 hours later. I had no side effects at the moment. but two days later i had nausea in the morning. then a week later i started to have cramps like my menstruation was about to start but no menstruation. I had horrible back pains but they re over now. but still low abdominal cramps. My menses are not supposed to be due till 6 days from now. But i dont know what to think. Am i pregnant or is it possible to have side effects of plan B up to 10 days after and feel menstrual pains when my menstruation is still one week far. help me please. Also i took a pregnancy test 10 days after and it was negative. I believe it was too early for the hcg hormones to be detected

August 1, 2016 - 3:50am
HERWriter Guide (reply to Anonymous)

Hi Anon!

Pregnancy is very unlikely since you took Plan B but you did not engage in safe sex. You'll have to wait it out but again, your risk is very low.

Susan

August 1, 2016 - 6:11am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Hi Im ang I have been worried lately I had sex on the 15 which was on a Monday and took a plan b under 48 hours, I've been having pains which I thought was normal, I did my research, but I'm nervous because I haven't gotten my period yet I have just been having abdominal pain. I try to stay positive but at the same Time negative thoughts swing my way. Anything to boost my spirit ?

August 25, 2016 - 12:38am
EmpowHER Guest
Anonymous (reply to Susan Cody)

Hello, I took plan b july 17 within 30 mins of the condom breakage and my boyfriend accidentally ejaculating inside of me, I had a normal period on July 24 with cramps and back pain but only for three days.. But my period usually lasts for about 4 days. Earlier july I also took plan B because of the condom slippage. Fast forward to now, august 4 I am experiencing a little bit of nausea, headaches and breast tenderness and a little bit of cramps on the lower abdomen.. is this because of hormone imbalance? I really do not want to stress myself. I just want to ease my mind... Thanks so much!

-Drea

August 3, 2016 - 10:45pm
EmpowHER Guest
Anonymous

Hi Maryann and Susan,

Would either of you be able to answer some questions for me? I am on birth control and usually dont mess it up much, but I missed two pills in my third week and I had a "period" (bleeding) as a result. I had sex twice last week, right at the end of this bleeding. Both times were protected, but the first time my partner ejaculated in the condom (not in me), but stuck it back in me for a few minutes. I found out later, freaked out, and took plan b the next morning (18 hours after). We then had protected sex the next night, but no ejaculation in the condom in me. I did check the condom to make sure it was not broken, and did not see any visible holes or precum on the outside. I had dark brown bleeding a few days after both, and have since had stomach pains and headaches for about a week and a half. My questions are: would the plan b protect me from pregnancy for my second instance of sex (the day after taking plan b) if sperm somehow entered my vagina? Can I still expect my period near the end of my current pill pack (I restarted it the day after I took the plan b)? And is it true that plan b does not work in women over 176 lbs? Thank you!

Also, as a side note, thank you so much for your replies. I have been on other websites and while other nurses answer anonymous questions, they can be rude and very judgemental and degrading, while you both are very respectful and patient. Thank you, I'm sure most people appreciate it!

July 30, 2016 - 5:06am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!